# SDR ASAA2014062008298

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 1,685 hours, 556 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT,  EXPERIENCED DUAL FMC FAILURE WAS ABLE TO INPUT DATA AND CONTINUE USING FMCS.  OPS RESTORED AND NO FURTHER INCIDENT ENROUTE.  ACFT GROUNDED.  SUSPECT INTERMITTENT ISSUE COULD NOT DUPLICATE FMC BITE TEST GOOD REF FIM 34-61, TASK 801.
